JournalsjncgVol. 7, No. 1pp. 105–133

Equivariant Hopf Galois extensions and Hopf cyclic cohomology

  • Mohammad Hassanzadeh

    University of New Brunswick, Fredericton, Canada
  • Bahram Rangipour

    University of New Brunswick, Fredericton, Canada
Equivariant Hopf Galois extensions and Hopf cyclic cohomology cover
Download PDF

Abstract

We define the notion of equivariant ×\times-Hopf Galois extension and apply it as a functor between the categories of stable anti-Yetter–Drinfeld (SAYD) modules of the ×\times-Hopf algebras involved in the extension. This generalizes the result of Jara–Ştefan and Böhm–Ştefan on associating a SAYD modules to any ordinary Hopf Galois extension.

Cite this article

Mohammad Hassanzadeh, Bahram Rangipour, Equivariant Hopf Galois extensions and Hopf cyclic cohomology. J. Noncommut. Geom. 7 (2013), no. 1, pp. 105–133

DOI 10.4171/JNCG/110